MathSciNet Relay Station
MathSciNet bibliographic data
MR698929 (85g:20012) 20C07 (16A64)
Linnell, P. A. Decomposition of augmentation ideals and relation modules. Proc. London Math. Soc. (3) 47 (1983), no. 1, 83–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement